Limitations of entropy maximization in ecology: a reply to Haegeman and Loreau
Version of Record online: 23 DEC 2008
© 2008 The Authors
Volume 118, Issue 1, pages 152–159, January 2009
How to Cite
Shipley, B. (2009), Limitations of entropy maximization in ecology: a reply to Haegeman and Loreau. Oikos, 118: 152–159. doi: 10.1111/j.1600-0706.2008.17179.x
- Issue online: 23 DEC 2008
- Version of Record online: 23 DEC 2008
- Manuscript Accepted 10 October 2008
Options for accessing this content:
- If you are a society or association member and require assistance with obtaining online access instructions please contact our Journal Customer Services team.
- If your institution does not currently subscribe to this content, please recommend the title to your librarian.
- Login via other institutional login options http://onlinelibrary.wiley.com/login-options.
- You can purchase online access to this Article for a 24-hour period (price varies by title)
- New Users: Please register, then proceed to purchase the article.
Login via OpenAthens
Search for your institution's name below to login via Shibboleth.
Registered Users please login:
- Access your saved publications, articles and searches
- Manage your email alerts, orders and subscriptions
- Change your contact information, including your password
Please register to:
- Save publications, articles and searches
- Get email alerts
- Get all the benefits mentioned below!